# SDR SWAA2019100877638

- Difficulty date: October 1, 2019
- Submitted: October 8, 2019
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 48,770 hours, 28,961 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB ASSEMBLY NR 3 STAB. STA. 111.10, 3RD STIFFENER FROM FORWARD END CRACKED AT LOWER END.  REPAIRED STIFFENER IAW SRM.
